# SDR CALA2025020400286

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A21567
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER FIX PANEL LOWER CENTER BRACKET CRACK (WBL 278.50) REF AAR N/R 9937416 REMOVED AND REPLACED LOWER CENTER BRACKET  AT L/W T/E UPPER FIX PANEL AS SRM 51-40-02-0G-0 AND AIPC 57-50-00-36A.
